Items where Subject is "01 MATHEMATICAL SCIENCES > 0101 Pure Mathematics > 010199 Pure Mathematics not elsewhere classified"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: J
Number of items at this level: 1.

J

Juhari, Juhari (2020) Mathematical model quartic curve Bezier of modification cubic curve Bezier. Cauchy: Jurnal Matematika Murni dan Aplikasi, 6 (2). pp. 77-83. ISSN 2086-0382

This list was generated on Tue Oct 20 06:06:12 2020 WIB.